# SDR SWAA2022013133771

- Difficulty date: August 18, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 19,435 hours, 8,127 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SLIDER SEAL CRACKED / REMOVED & REPLACED L/H HORIZONTAL UPPER SLIDER SEAL PER AMM 53-31-31. INSPECTOR H55
